Discrete Proof of Even Kakutani Equivalence Via $\alpha$ and $\beta$-Equivalence
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 61-72
Kyewon Koh Park
Ajou University
Abstract : It has been known that if $T$ and $S$ are even Kakutani equivalent, then there exists $U$ such that $T$ and $U$ are $\alpha$-equivalent and $S$ and $U$ are $\beta$-equivalent where $\alpha$ and $\beta$ are irrationally related. In this paper we give a complete discrete proof of this theorem without using $R$-actions.
Keywords : orbit, Kakutani equivalence, $\alpha$-equivalence, ergodic
MSC numbers : 28D05, 28D15
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd